MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match

WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match
Model Number G31921
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an unknown endoscopic procedure, the physician used a cook fusion quattro extraction balloon for stone removal.It was reported that the balloon was confirmed to be normal and functional before use.The balloon was inflated inside the biliary duct.While attempting to deflate the balloon near the ampulla during stone removal, the nurse tried to manipulate the syringe that was included in the product packaging, but it did not move, and the balloon did not deflate.As such, the balloon was forcefully burst and then removed.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
D2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Additional information indicates that the balloon inflated and deflated as expected prior to use.This means the balloon was intact and functioning prior to advancement down the endoscope accessory channel.The instructions for use (ifu) states, "once balloon is endoscopically visualized in duodenum, turn stopcock to open position and deflate balloon." prior to distribution, all fusion quattro extraction balloon are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23596903
Report Number1037905-2025-00786
Device Sequence Number18737016
Product Code GCA
UDI-Device Identifier00827002319219
UDI-Public(01)00827002319219(17)260807(10)W4961920
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K200247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberG31921
Device Catalogue NumberFS-QEB-XL-A
Device Lot NumberW4961920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS TJF260V; OLYMPUS VISIGLIDE 2
Patient SexUnknown